# SDR ASAA2017072221460

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,702 hours, 10,598 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 1074847
- Part serial: 4280
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 54,993 hours, 28,429 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OFF LIGHT ON FINAL APPROACH.  RAN QRH ON AND LIGHT EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED PNEUM SYST TROUBLESHOT IAW AMM 36-11-00.  ALL VALVES WRENCH CHECKED GOOD. FAILS STEP 5C, PRECOOLER VALVE DOES NOT CLOSE. CHECKED SENSE LINES FOR LEAKS AND NONE FOUND. CHECKED PLUG AT 390 SENSOR AND WTAI SOLENOID, VALVE STILL WILL NOT CLOSE. SUSPECT VALVE INTERNAL LEAK. RECONNECTED ALL LINES AND CLOSED ALL PANELS. REMOVED AND REPLACED HIGH STAGE VALVE REF AMM 36-11-06. ALSO REMOVED AND REPLACED BLEED AIR REGULATOR REF AMM 36-11-03. REPLACED ENG NR 2 PRECOOLER CONTROL VALVE IAW AMM 36-12-02. INSTALLATION TEST OK ALL LEAKS CHECK S AND OPS CHECKED GOOD.
